# SDR DALA1238030679

- Difficulty date: May 21, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1593 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND PROTRUDING DENT ON FUSELAGE SKIN AT BS 1593, BETWEEN S25R AND S26R.  DENT FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED IAW SRM 53-00-01.
